# SDR CALA2017051901506

- Difficulty date: May 19, 2017
- Submitted: May 20, 2017
- Operation: Air carrier
- Aircraft: N25201
- Make and model: Boeing 737824
- Aircraft serial: 28958
- Aircraft time: 53,699 hours, 19,838 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD RIGHT ROW 20 DEF EMERGENCY LIGHT BATTERYS DEAD. REMOVED & REPLACED EMERGENCY LIGHT BATT PACKS FWD ROW 20DEF REF AMM 33-51-06-960-805, OPS CHECK GOOD.
